Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new method in the equivalence of pairs of bilinear forms


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 26 (1924), 451-478
MSC: Primary 11E39
MathSciNet review: 1501292
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E39

Retrieve articles in all journals with MSC: 11E39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501292-5
Article copyright: © Copyright 1924 American Mathematical Society